Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 20, 2014, 2:34 PM CST for 4 counties in Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2014, 2:34 PM CST (20:34 UTC)
- Expired
- Feb 20, 2014, 3:15 PM CST
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 12:47 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS54 KLZK 202034
SVRLZK
ARC001-041-069-079-202115-
/O.NEW.KLZK.SV.W.0002.140220T2034Z-140220T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
EXTREME SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
EASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 315 PM CST
* AT 232 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES NORTHWEST OF MITCHELLVILLE...OR 4 MILES NORTHWEST
OF DUMAS...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... DUMAS... YANCOPIN...
TRUSTEN HOLDER WMA... STIMSON... SNOW LAKE...
MORGAN PT REC AREA... MITCHELLVILLE... MILLS...
MERRISACH LAKE... LORAYS... LACONIA...
GOULD... GILLETT... DOUGLAS...
BACK GATE... WEBER... VARNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3402 9097 3397 9096 3396 9100 3399 9102
3397 9108 3395 9107 3383 9158 3401 9168
3434 9106 3422 9106 3419 9109 3414 9108
3413 9110 3412 9096 3410 9091 3403 9088
TIME...MOT...LOC 2034Z 246DEG 40KT 3393 9151
$$
641 follow-up statement
815
WWUS54 KLZK 202057
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CST THU FEB 20 2014
ARC069-079-202107-
/O.CAN.KLZK.SV.W.0002.000000T0000Z-140220T2115Z/
JEFFERSON AR-LINCOLN AR-
257 PM CST THU FEB 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN AND EXTREME
SOUTHEASTERN JEFFERSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3402 9097 3397 9096 3396 9100 3399 9102
3397 9108 3395 9107 3389 9133 3414 9144
3434 9106 3422 9106 3419 9109 3414 9108
3413 9110 3412 9096 3410 9091 3403 9088
TIME...MOT...LOC 2057Z 246DEG 40KT 3402 9120
$$
ARC001-041-202115-
/O.CON.KLZK.SV.W.0002.000000T0000Z-140220T2115Z/
ARKANSAS AR-DESHA AR-
257 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DESHA AND SOUTHEASTERN ARKANSAS COUNTIES UNTIL 315 PM CST...
AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES NORTHWEST
OF TRUSTEN HOLDER WMA...OR 6 MILES SOUTHWEST OF WHITE RIVER NWR...
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WHITE RIVER NWR... YANCOPIN... TRUSTEN HOLDER WMA...
STIMSON... SNOW LAKE... MORGAN PT REC AREA...
MERRISACH LAKE... LORAYS... LACONIA...
GILLETT... WEBER... MOZART...
ETHEL... DE LUCE... ARKANSAS POST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3402 9097 3397 9096 3396 9100 3399 9102
3397 9108 3395 9107 3389 9133 3414 9144
3434 9106 3422 9106 3419 9109 3414 9108
3413 9110 3412 9096 3410 9091 3403 9088
TIME...MOT...LOC 2057Z 246DEG 40KT 3402 9120
$$
64What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:23 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 20, 1:23 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 123 PM CST THU FEB 20 2014 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT GREATEST CONCERN IN THE SHORT TERM IS THIS AFTERNOON AND EVENING AS A DRYLINE AND TRAILING STRONG COLD FRONT SWEEPS THROUGH AND OFFERS A DECENT CHANCE OF SEVERE STORMS. WILL THEREFORE CONCENTRATE ON THAT AND BRUSH OVER THE REST OF THE SHORT TERM. A DRYLINE WAS LOCATED IN WESTERN ARKANSAS THIS AFTERNOON...HAVING ALREADY PASSED THROUGH HARRISON AND CLARKSVILLE AS OF 1 PM. LAGGING BEHIND THIS DRYLINE WAS A STRONG COLD FRONT...STILL LOCATED IN NERN OKLAHOMA AT 1 PM. LOW-TOPPED CONVECTION HAS ALREADY BEGUN TO FIRE ALONG THE DRYLINE BUT A CAPPING INVERSION IS STILL IN PLACE AND THE BEST UPPER DYNAMICS ARE STILL APPROACHING. AS THIS MOVES EAST...AND FURTHER ERODING OF THE CAPPING INVERSION OCCURS...CONVECTION IS EXPECTED TO FILL IN ACROSS THE NORTH CENTRAL AND NORTHEASTERN PARTS OF ARKANSAS. THIS WILL COINCIDE WITH AREAS OF ENHANCED UPPER AND LOW LEVEL SHEAR...THOUGH INSTABILITY WILL NOT BE AS HIGH AS PLACES FURTHER SOUTH IN ARKANSAS. STILL...AN ENHANCED WIND THREAT WILL EXIST THERE SHOULD UPDRAFTS BECOME WELL ESTABLISHED. FURTHER SOUTH IN SOUTH-CENTRAL ARKANSAS...PRE-FRONTAL CONVECTION HAS DEVELOPED. UPDRAFTS HAVE BECOME A LITTLE MORE ESTABLISHED HERE AS INDICATED BY MUCH HIGHER STORM TOPS AND RADAR APPEARANCE. LOW LEVEL SHEAR VALUES NOT QUITE AS IMPRESSIVE THAT FAR SOUTH...THOUGH STILL SUFFICIENT FOR ORGANIZED STRONG CONVECTION. VAD WIND PROFILES SHOW +50KT OF WIND FROM 5K-10K FT AGL SO ANY UPDRAFTS THAT COLLAPSE COULD EASILY TRANSPORT SUCH WINDS TO THE GROUND FOR DAMAGING WIND THREAT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THAT BOTH ADDRESSES ONGOING CONVECTION IN THE SOUTH...ENCOMPASSING MUCH OF SOUTH- CENTRAL AND SOUTHEASTERN ARKANSAS...AND EXPECTED DEVELOPMENT IN THE NORTHEAST...ENCOMPASSING AREAS NORTH OF I-40 AND EAST OF A LINE FROM LITTLE ROCK TO BATESVILLE. THE TORNADIC THREAT FOR OUR FORECAST IS NOT EXTREMELY HIGH...THOUGH NOT ZERO EITHER. LOW LEVEL AND DEEP LAYER SHEAR IS MOSTLY SPEED SHEAR...WITH RELATIVELY UNI- DIRECTIONAL WIND PROFILES THROUGHOUT THE SOUNDING. THAT SAID...A TORNADO CANNOT BE RULED OUT...WITH THE RELATIVE BEST CHANCE BEING IN THE NORTHEAST WHERE SURFACE WINDS ARE SLIGHTLY MORE BACKED. THE COLD FRONT AND ALL ASSOCIATED CONVECTION SHOULD SWEEP EAST OF THE FORECAST AREA BY 10PM OR SO THIS EVENING...AND COMPLETELY OUT OF THE STATE BY MIDNIGHT OR SHORTLY AFTER. OTHERWISE...THE SHORT TERM PERIOD IS RATHER BENIGN. RAIN CHANCES WILL BE NEGLIGIBLE...EXCEPT FOR THE OUTSIDE CHANCE OF SOME SHOWERS OVER THE NORTHERN HALF OF THE STATE. LEFT THE FORECAST DRY IN THAT RESPECT THOUGH AS MODELS DO NOT AGREE ON THAT AT ALL. TEMPERATURES WILL BE AROUND OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .LONG TERM...MONDAY THROUGH THURSDAY THE EXTENDED FORECAST STARTS WITH NEARLY UPPER ZONAL FLOW OVER THE CENTRAL U.S...BUT THEN A BUILDING UPPER RIDGE OUT WEST...WHILE A DEEPENING LOW PRESSURE TROUGH SETS UP OVER THE EASTERN HALF OF THE COUNTRY BY MID WEEK. THIS WILL ALLOW SOME COLDER AIR TO AGAIN SPILL INTO AR. DRY WEATHER WITH NEAR NORMAL TEMPERATURES START THE EXTENDED PERIOD...BUT THEN THE UPPER TROUGH DEEPENS CENTRAL TO EASTERN U.S...AND COOLER TEMPERATURES FILTER INTO THE REGION...WHILE REMAINING OVERALL DRY. MONDAY NIGHT TO TUESDAY...A SLIGHT CHANCE OF PRECIP IS IN THE FORECAST AS A COLD FRONT DROPS THROUGH AR. NOT MUCH IS EXPECTED WITH LIMITED MOISTURE. THEN OVERALL DRY THROUGH THURSDAY WITH MAINLY SURFACE HIGH PRESSURE OVER THE REGION. TEMPERATURES WILL REMAIN AROUND TO A BIT BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 34 60 37 64 / 10 0 10 10 CAMDEN AR 35 65 37 69 / 20 0 10 0 HARRISON AR 32 59 36 62 / 0 0 10 10 HOT SPRINGS AR 35 63 37 67 / 10 0 10 0 LITTLE ROCK AR 36 63 38 67 / 10 0 10 0 MONTICELLO AR 37 63 39 68 / 30 0 10 0 MOUNT IDA AR 34 63 37 67 / 10 0 10 0 MOUNTAIN HOME AR 32 60 36 63 / 10 0 10 10 NEWPORT AR 34 60 36 64 / 20 0 10 10 PINE BLUFF AR 37 63 38 67 / 20 0 10 0 RUSSELLVILLE AR 32 62 36 67 / 10 0 10 10 SEARCY AR 33 61 36 64 / 20 0 10 0 STUTTGART AR 35 61 37 66 / 20 0 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...64 / LONG TERM...59
Hazardous weather outlook, Feb 20, 1:00 PM CST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CST THU FEB 20 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 100 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE STATE TODAY AND EARLY TONIGHT AND BRING SHOWERS AND THUNDERSTORMS. A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE MAIN SEVERE STORM THREATS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CAN NOT BE RULED OUT. ALL OF THE STORMS ARE EXPECTED TO PUSH OUT OF ARKANSAS LATER THIS EVENING. ALSO AHEAD OF THE FRONT...STRONG GUSTY WINDS WILL BE SEEN. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA...WITH WIND SPEEDS OF 20 TO 25 MPH...WITH GUSTS OVER 35 MPH. WINDS WILL BECOME NORTHWEST BEHIND THE FRONT...AND GRADUALLY SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/59
In the hours before
Special weather statement, Feb 20, 1:44 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 PM CST THU FEB 20 2014
ARZ063>069-202030-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-DESHA AR-DREW AR-LINCOLN
AR-OUACHITA AR-
144 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN OUACHITA...
SOUTHERN LINCOLN...NORTHWESTERN DREW...EXTREME NORTHWESTERN DESHA...
SOUTHEASTERN CLEVELAND...SOUTHEASTERN CALHOUN AND BRADLEY COUNTIES
UNTIL 230 PM CST...
AT 143 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERBINE TO 5
MILES NORTHEAST OF LANARK TO 7 MILES SOUTH OF HAMPTON MUNI ARPT TO 3
MILES SOUTH OF NORPHLET...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WARREN... MONTICELLO...
CANE CREEK STATE PARK... WILMAR...
WEEKS... PLANTERSVILLE... MORO BAY...
MORO BAY STATE PARK... MILLS...
LANARK... LAKE MONTICELLO... INGALLS...
HILO... HERMITAGE... HERBINE...
HARRELL... GREEN HILL... GOULD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3328 9236 3327 9243 3329 9247 3332 9248
3331 9253 3335 9255 3336 9263 3356 9231
3386 9209 3403 9153 3368 9165 3327 9217
3326 9229 3327 9230 3325 9232
TIME...MOT...LOC 1944Z 256DEG 30KT 3381 9205 3359 9220
3343 9247 3328 9264
64Local storm report, Feb 20, 2:04 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
204 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 E SHERIDAN 34.31N 92.32W
02/20/2014 E0.50 INCH GRANT AR TRAINED SPOTTER
&&
61Local storm report, Feb 20, 2:07 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TSTM WND DMG STEPHENS 33.41N 93.07W
02/20/2014 OUACHITA AR EMERGENCY MNGR
THE BRICK STOREFRONT OF AN OLD UNOCCUPIED STORE WAS BLOWN
DOWN ON CHERT STREET. THE STREET WAS BLOCKED BY BRICKS
THAT FELL OUT INTO THE STREET. NO INJURIES WERE REPORTED.
&&
28Local storm report, Feb 20, 2:16 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 N WHITE HALL 34.29N 92.10W
02/20/2014 E0.50 INCH JEFFERSON AR AMATEUR RADIO
&&
226Special weather statement, Feb 20, 2:16 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014
ARZ045>047-055>057-064-202100-
ARKANSAS AR-GRANT AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE
AR-PRAIRIE AR-
216 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...WESTERN
MONROE...SOUTHEASTERN LONOKE...NORTHEASTERN LINCOLN...JEFFERSON...
SOUTHEASTERN GRANT AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 300 PM
CST...
AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENGLAND TO NEAR WHITE HALL TO LAMONT...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... PINE BLUFF... CLARENDON...
WOODVILLE... WHITE HALL... WARBRITTON...
ULM... STUTTGART MUNI ARPT...
ROE... RICHARDSON... PINE BLUFF ARSENAL...
MADDING... LINWOOD... LANGFORD...
LAMONT... LAKE PINE BLUFF... HUMPHREY...
HUMNOKE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 32 AND 46.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3475 9125 3442 9136 3409 9164 3407 9237
3426 9214 3456 9200
TIME...MOT...LOC 2017Z 255DEG 40KT 3450 9191 3429 9201
3411 9223
64The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 1:44 PM CST | Special Weather Statement | LZK | Bradley, Lincoln | 46 min |
| Feb 20, 2:09 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 36 min |
| Feb 20, 2:16 PM CST | Special Weather Statement | LZK | Jefferson | 44 min |
| Feb 20, 2:52 PM CST | Special Weather Statement | LZK | Desha, Drew | 43 min |
| Feb 20, 2:53 PM CST | Special Weather Statement | LZK | Monroe | 22 min |
| Feb 20, 2:58 PM CST | Special Weather Statement | LZK | Jackson | 22 min |
| Feb 20, 3:27 PM CST | Special Weather Statement | LZK | Desha | 23 min |
| Feb 20, 3:29 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew | 31 min |
| Feb 20, 3:47 PM CST | Special Weather Statement | LZK | Desha | 13 min |
| Feb 20, 4:22 PM CST | Special Weather Statement | LZK | Desha, Drew | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.